# SDR MASA200601334

- Difficulty date: May 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,159 hours, 4,472 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mcu
- Part number: 70744
- Part serial: 53
- Condition: Malfunctioned
- Part time: 8,640 hours, 6,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5079 CLT.  PITCH FEEL AND STAB FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED MCU.
